# SDR DHL9980569C

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Right Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, F/O LEFT AND RIGHT REAR SEAT TRACK IS CRACKED AND CHAFED.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK PER SRM 51-1-21.  N/R 409
